A Two Points Taylor's Formula for the Generalised Riemann Integral

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S and Thompson, H (2010) A Two Points Taylor's Formula for the Generalised Riemann Integral. Demonstratio Mathematica, 43 (4). pp. 827-840. ISSN 0420-1213


A two points Taylor’s formula for the generalised Riemann integral and various bounds for the remainder are established. Moreover, particular instances of inter- est are given.

Additional Information

Article 9

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7384
Official URL http://www.mini.pw.edu.pl/~demmath/archive/dm43_4/
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19717. generalised Riemann integral, Kurzweil integral, Perron integral, Taylor’s formula, integral inequalities, integrals
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login